# SDR HALA20240509129

- Difficulty date: May 8, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N226HA
- Make and model: Airbus A321-271N
- Aircraft serial: 9127
- Aircraft time: 8,720 hours, 9,533 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Line
- Part number: UNKNOWN
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS - APU FUEL LINE LEAKING NEAR AFT LOWER AREA OF APU. PN:3889352-1. IPC 49-21-84-30A ITEM #400. REPLACED APU ACTUATOR SUPPLY PIPE PN:3883952-1 PER AMM 49-32-11 & 49-23-51. OPS CHECK & LEAK CHECK OF OF APU OK.
